| Model Number |
N/A |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a debris (like a hair) in the sterile package.The product was not used.There was no patient involvement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product identified found a hair-like debris in the opened sterile packaging.As the packaging was previously opened, the source of the debris cannot be confirmed.This complaint cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported event occurred in an operating room or as part of a medical procedure; medical records were not provided.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was returned opened.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.